Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Arm pain, shoulder blade pain, lower back pain, depression, have anxiety attacks. Is it due to Metformin?

I have been taking 1000 mg of metformin 2x s a day since May and I am not diabetic. I am taking it for Pcos . I have been having muscle aches in my arms that shoot into my armpits. My back right shoulder blade hurts as doses my lower back. I am feeling depressed and have been having anxiety attacks! Could this be due to medicine?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that it can be due to metformin induced myopathy . You need to check your treating doctor for this.

Take care.

Dr. Shruti
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor